Einige Eigenschaften monotoner Matrizen.

H. Sies

Monatshefte für Mathematik (1982)

  • Volume: 94, page 155-162
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sies, H.. "Einige Eigenschaften monotoner Matrizen.." Monatshefte für Mathematik 94 (1982): 155-162. <http://eudml.org/doc/178092>.

author = {Sies, H.},
journal = {Monatshefte für Mathematik},
keywords = {monotone matrices; M-matrices; nonnegative matrices; covering theorem of Knaster-Kuratowski-Mazurkiewicz},
language = {ger},
pages = {155-162},
title = {Einige Eigenschaften monotoner Matrizen.},
url = {http://eudml.org/doc/178092},
volume = {94},
year = {1982},

AU - Sies, H.
TI - Einige Eigenschaften monotoner Matrizen.
JO - Monatshefte für Mathematik
PY - 1982
VL - 94
SP - 155
EP - 162
LA - ger
KW - monotone matrices; M-matrices; nonnegative matrices; covering theorem of Knaster-Kuratowski-Mazurkiewicz
UR - http://eudml.org/doc/178092
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.